# SDR VNAA0102015

- Difficulty date: February 22, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 13,851 hours, 12,085 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: A5656
- Part serial: 11412989
- Condition: Failed
- Location: Lt Propeller
- Part time: 13,407 hours, 11,733 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON LANDING IN EVV THE FLIGHT CREW REPORTED A LEFT ENGINE ELECTRONIC CONTROL UNIT FAILED.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR FOR THE ELECTRONIC CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01 AND OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.  UPON TAKEOFF THE LEFT HAND ELECTRONIC CONTROL UNIT FAILED AND THE TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLOR HIGH PRESSURE PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-01.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
